# SDR PNSA2018042500002

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N681
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 9,462 hours, 7,687 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Part number: 23067724
- Part serial: NX0095M
- Condition: Faulty
- Location: Lt Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE UNCOMMANDED OPERATION.  LT PROP DECREASED ON DECENT FROM 950 TO 929 TO 909 THEN BACK TO NORMAL. WIRE HARNESS FAULTY.
